# SDR WX0A071578

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT FUSELAGE SKIN DENT STATION 218 LONGERON 3L.  LENGTH 1.5 DEPTH .018 D/X RATIO OF 83.3.  FOUND TO BE WITHIN LIMITS.
